BeautyDir PharmBeautyDir Pharm

슈카민정

슈카민정

Pharmacy only
감기약

제조사 / Company

(주)바이넥스

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medication is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, chills, fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painsore throatfevercoldrunny nosecongestionsneezingchills

💊복용법 / Dosage

Adults: Take 1 tablet at a time, 3 times a day, 30 minutes after meals, at intervals of at least 4 hours.

한국어 원문 보기

성인은 1회 1정씩, 1일 3회 식후 30분에 4시간 이상 간격을 두고 복용합니다.

⚠️주의사항 / Caution

Patients with or experienced hypersensitivity to this drug, those who have experienced asthma while taking other antipyretic analgesics or cold medicine, infants under 3 months of age, patients with severe or uncontrolled high blood pressure, or those after 30 weeks of pregnancy should not take this drug. Before taking this medicine, children under 2 years of age, infants with or suspected to be infected with chickenpox or influenza, children under 15 years of age, allergic constitution, experiencing allergic symptoms due to drugs (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, weak body or high fever, heartburn, stomach discomfort, People who have persistent or recurring gastrointestinal problems such as stomach pain, ulcers, bleeding problems, pregnant women, women who may become pregnant, lactating women, or the elderly should consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist.

한국어 원문 보기

이 약에 과민증 환자 또는 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, 중증 또는 조절되지 않는 고혈압 환자, 임신 30주 이후는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 만 2세 미만의 소아, 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 고령자는 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.